# SDR IVLA20140206004

- Difficulty date: January 23, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N105TQ
- Make and model: Cirrus SR22
- Aircraft serial: 2659
- Aircraft time: 3,396 hours
- Engine: Cont IO550N
- Engine time: 3,406 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: CS24ST5
- Part serial: 4C5051207
- Condition: Malfunctioned
- Location: Engine
- Part time: 87 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT STATED THAT ENG WOULD NOT START & STARTER WOULD NOT ENGAGE.   ALSO STATED THAT THERE WAS ONLY A CLICKING SOUND WHEN START WAS SELECTED.
